Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 108, Issue 2, Pages 296–299 (Mi mz12720)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Universal Fourier Series

M. G. Grigoryan

Yerevan State University

Keywords: Fourier series, universal function, almost everywhere, convergence.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Armenia 18T-1A148
This work was supported by the State Committee for Science of the Ministry of Education and Science of the Republic of Armenia (project no. 18T-1A148).


DOI: https://doi.org/10.4213/mzm12720

Full text: PDF file (306 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 108:2, 282–285

Bibliographic databases:

Received: 12.03.2020

Citation: M. G. Grigoryan, “Universal Fourier Series”, Mat. Zametki, 108:2 (2020), 296–299; Math. Notes, 108:2 (2020), 282–285

Citation in format AMSBIB
\Bibitem{Gri20}
\by M.~G.~Grigoryan
\paper Universal Fourier Series
\jour Mat. Zametki
\yr 2020
\vol 108
\issue 2
\pages 296--299
\mathnet{http://mi.mathnet.ru/mz12720}
\crossref{https://doi.org/10.4213/mzm12720}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4133419}
\elib{https://elibrary.ru/item.asp?id=45431459}
\transl
\jour Math. Notes
\yr 2020
\vol 108
\issue 2
\pages 282--285
\crossref{https://doi.org/10.1134/S0001434620070299}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000556090300029}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85088961590}


Linking options:
  • http://mi.mathnet.ru/eng/mz12720
  • https://doi.org/10.4213/mzm12720
  • http://mi.mathnet.ru/eng/mz/v108/i2/p296

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Grigoryan, “O bezuslovnoi i absolyutnoi skhodimosti ryadov Khaara v metrike $L^{p}[0,1],0<p<1$”, Sib. matem. zhurn., 62:4 (2021), 747–757  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:85
    References:11
    First page:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021